Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in lower abdomen and groin area?

I am 25 year old and having pain in lowe abdomen and groin area. I am not able to empty my bladder. I am taking chandraprabha vati and nerri tabs. Also taking punarnawarist after consulting an aurvedic doctor. Today is second day of medication and i am feeling weakness and metallic taste. Whether these are sideeffect of these medicine.
Sat, 14 Jun 2014
Report Abuse
Ayurveda Specialist 's  Response
hai,

Your problem seem to renal calculi.(kidney stone). possibly the stone will be traveled in ureter and lodged in the bladder output opening(internal urethral orifice.)

The prescription given by the Ayurveda doctor is indicated to your problem.
metallic taste may be felt because of the medicine.it will not harm you unless medicine prepared by GMP certified Pharmacy company. Metallic taste in medicine differs in every individual.tablet neeri contains (ayurvedic medicine) contain essential minerals and metals(annabeedi,bhasmas)etc.it will cause metallic taste. no side effects reported.safe to use.

No need to worry.if your groin and stomach problem didn't solve within 1 week consult your doctor again.

Thank you
hope i answered your query.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sensory system


What causes pain in lower abdomen and groin area?

hai, Your problem seem to renal calculi.(kidney stone). possibly the stone will be traveled in ureter and lodged in the bladder output opening(internal urethral orifice.) The prescription given by the Ayurveda doctor is indicated to your problem. metallic taste may be felt because of the medicine.it will not harm you unless medicine prepared by GMP certified Pharmacy company. Metallic taste in medicine differs in every individual.tablet neeri contains (ayurvedic medicine) contain essential minerals and metals(annabeedi,bhasmas)etc.it will cause metallic taste. no side effects reported.safe to use. No need to worry.if your groin and stomach problem didn t solve within 1 week consult your doctor again. Thank you hope i answered your query.